# SDR QXEA200600663

- Difficulty date: March 12, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,963 hours, 12,405 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 10200154
- Condition: Fluctuates
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2341:  DURING CRUISE NR 2 FUEL TEMP MOVED ERRATICALLY FROM 36 DEG - 99 DEG.  DURING DESCENT - 36 DEG - 60 DEG.  INCREASE IN POWER APPEARED TO INCREASE FLUCTUATION.  MAINTENANCE REPLACED NR 2 FUEL TEMP SENSOR IAW Q400 AMM 73-31-09.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
